# SDR AALA202203025052

- Difficulty date: March 1, 2022
- Submitted: March 2, 2022
- Operation: Air carrier
- Aircraft: N717AN
- Make and model: Boeing 777323ER
- Aircraft serial: 31543
- Aircraft time: 34,681 hours, 4,122 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: S479W2306
- Condition: Broken
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: GALLEY M2 ALL EMERGENCY LIGHTS ARE DAMAGED AND BROKEN. REMOVED AND REPLACED GALLEY M2 EMERGENCY LIGHTS PER AMM 33-51-05-960-802.
